Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can withdrawal from wellbutrin causes bumps on the tongue?

Hi, I am a 29 year old female. I took wellbutrin XL 150mg once a day and phentermine 37.5mg once a day for a couple of weeks in Oct-Nov. I got some bumps on the back of my tongue, but I didn t realize they were caused from the two drugs. I again took wellbutrin and phentermine Jan 26-31. I again got bumps on the back.of ky tongue and immediately stopped taking the medications. Since then my right eye has felt kind of jittery. It isn t a noticable twitch, it just feels like it twitches every couple of minutes. Could this be from the drug interactions? Or from quitting the wellbutrin? Will it eventually go away or is it permanent? Is there anything I can do to help it? I also take birth control, Yasmine. I have two doctors, my regular doctor and a weight doctor. When I was prescribed the phentermine, I wasnt taking the wellbutrin and vice versa. But I quit one and took the other. The overlap happened when I was close to the end of the bottles, that is why it was for a week or so only.
Mon, 28 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Wellbutrin, Bupropion is an anti-depressant helps to control the ups and down of the mood. Prescribed more commonly in depression. It acts by maintaining the balance of the natural neurotransmitter chemical in the brain called as dopamine. Common side effects of the drug are dizziness, dry mouth, nausea, vomiting, etc.

Phentermine is a sympathomimetic drug used in weight loss. It acts by decreasing the appetite and increasing the energy expenditure. Side effects of the drug are nausea, vomiting, dry mouth, dizziness, constipation, etc. There is no interaction of the drugs you are on. It is there side effects causing the bumps in the tongue due the dryness of the mouth. Have plenty of water, balanced diet are very much helpful to overcome the issue. Viral etiology should also be ruled out, if the bumps persist even after discontinuing the drugs.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pradeepraj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Phentermine


Can withdrawal from wellbutrin causes bumps on the tongue?

Hi, Wellbutrin, Bupropion is an anti-depressant helps to control the ups and down of the mood. Prescribed more commonly in depression. It acts by maintaining the balance of the natural neurotransmitter chemical in the brain called as dopamine. Common side effects of the drug are dizziness, dry mouth, nausea, vomiting, etc. Phentermine is a sympathomimetic drug used in weight loss. It acts by decreasing the appetite and increasing the energy expenditure. Side effects of the drug are nausea, vomiting, dry mouth, dizziness, constipation, etc. There is no interaction of the drugs you are on. It is there side effects causing the bumps in the tongue due the dryness of the mouth. Have plenty of water, balanced diet are very much helpful to overcome the issue. Viral etiology should also be ruled out, if the bumps persist even after discontinuing the drugs. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pradeepraj, General & Family Physician